# SDR USAA980016

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 945
- Part time: 45,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND 1.25 INCH CRACK STRINGER 24L, STATION 945 SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
